Getbig Bodybuilding, Figure and Fitness Forums
October 21, 2014, 03:23:50 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Tinglying feelings while on cycle  (Read 572 times)
1-503rd_IN
Getbig III
***
Posts: 337



« on: May 24, 2009, 07:29:11 PM »

OK-

When i was using sus 500mg/wk I noticed that sometimes when i slept my arms would "tingle" as if i was losing circulation, i just figured it was from getting bigger so fast and didn't think anything of it.  I have read a few other peoples comments on this board and others and have seen some of the same things when they are using test.  Has anybody on here had the same thing?  I am nto scared of it, I am just curious about it and what causes it.......I like felt like my arms were "falling asleep" sometimes.
Report to moderator   Logged

First Rock
GedX
Getbig I
*
Posts: 12


« Reply #1 on: May 24, 2009, 08:08:25 PM »

mine did the same thing when i was on sus i think it is from retaining water and or BP i would monitor yours while on cycle.i maybe wrong but asleep arms has something to do with heart
Report to moderator   Logged
Schmoe Buster
Getbig V
*****
Gender: Male
Posts: 4524


Unnatural Bodybuilder


« Reply #2 on: May 25, 2009, 04:09:27 AM »

i get it from using Test E, usually its when im lying on my side,basically on my arm that it happens, never really bother me though
Report to moderator   Logged

Thunderdome approved
Luv2Hurt
Competitors II
Getbig V
******
Gender: Female
Posts: 6044



« Reply #3 on: May 25, 2009, 05:21:52 AM »

Thats just your body getting ready to go into "Incredible Hulk Mode" from the Sust. You will probably be needing a few new shirts very soon.  Grin
Report to moderator   Logged
1-503rd_IN
Getbig III
***
Posts: 337



« Reply #4 on: May 25, 2009, 11:55:17 AM »

Yea i check my BP and HB and I am fine when I was on that sus.  It just weird i do nto get it.........and I do not think I was retaining any water b/c I was (still am Wink) shredded and I was taking adex consistantly.  Hell I was only on 500mg of sus a week thats not a lot anyways.  Oh well, i was happy with the sus I will use it as a base for my next cycle I am still trying to decide on wether to take Deca or tren.......
Report to moderator   Logged

First Rock
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!